# SDR ASAA9680043

- Difficulty date: February 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53023
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY FLOOR TRACK LIGHTS FROM ROWS 4 TO 8 WERE FOUND INOPERATIVE.  FOUND BROKEN WIRE AT LAMP MODULE, P/N 0105606003.  REPLACED LAMP MODULE AND OPERATED NORMALLY.  (M)
